# SDR GAIA00470

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE, FRAME DENT STATION 520 BETWEEN STRINGER 16R AND STRINGER 17R REF NON ROUTINE CARD NR 20514.  REMOVED DAMAGE, FABRICATED REPAIR AND INSTALLED IAW B727 SRM 51-40-3.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
